On the classification of standing wave solutions to a coupled Schrödinger system

Zhi You Chen, Yu Jen Huang, Yong Li Tang

Research output: Contribution to journalArticle

Abstract

In this paper, we consider a nonlinear elliptic system which is an extension of the single equation derived by investigating the stationary states of the nonlinear Schrödinger equation. We establish the existence and uniqueness of solutions to the Dirichlet problem on the ball and entire space as the parameters within certain regions. In addition, a complete structure of different types of solutions for the radial case is also provided.

Original languageEnglish
Pages (from-to)1347-1370
Number of pages24
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume149
Issue number5
DOIs
Publication statusPublished - 2019 Oct 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this